Advice for hand-foot syndrome with Xeloda?


Question from Bobdolly: I take Xeloda but have a lot of trouble with the hand-foot syndrome. Is it better to stop taking it before the end of my 2 weeks when it gets real bad, or to cut the dosage?
Answers - Patricia A. Ganz, M.D. You need to talk to your doctor about what is best for your situation.

On Wednesday, August 15, 2007, the Ask-the-Expert Online Conference was called Managing Ongoing Medications. Patricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answered your questions about staying on track with breast cancer medications you have to take on a regular basis.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top